MathSciNet Relay Station
MathSciNet bibliographic data
MR849060 11F33 (11F30 11F46 11F67)
Mizumoto, Shin-ichiro Congruences for eigenvalues of Hecke operators on Siegel modular forms of degree two. Math. Ann. 275 (1986), no. 1, 149–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement